# SDR UPS99230471

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 938
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK AT STRINGER 18A LT BS 938.  CARRIED OUT REPAIR TO DAMAGED STR IAW SMRO EO 99-24-006 UPS ENGINEERING FILE NR 727-53-2161.
